# SDR 96FDEA00368

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65242581
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-2), ON FWD CARGO BAY THRESHOLD STRAP, BS 520 RBL 24 WL 156.  REMOVED AND REPLACED THE FWD CARGO BAY THRESHOLD STRAP BS 500 TO 580 RBL 24 WL 156.
